# SDR QXEA200700383

- Difficulty date: February 22, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 180 hours, 150 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Frozen
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2452, ON CLIMB-OUT FROM SJC, MASTER WARNING AND THE FUSELAGE DOOR WARNING LIGHT ILLUMINATED ON MFD.  AFT PASSENGER DOOR SHOWED OPEN, FA CONFIRMED VISUALLY DOOR WAS CLOSED AND PRESSURIZATION WAS NORMAL PER CHECKLIST.  MAINTENANCE FOUND AFT PASSENGER DOOR PROX SWITCH SLIDING BRACKET FULL OF ICE AND H2O.  CLEANED AND LUBED BRACKET.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
